# SDR CA121106004

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M35123
- Condition: Sheared
- Location: Magneto
- Part time: 1,848 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS EXPERIENCED A ROUGH RUNNING MAGNETO DURING A GROUND RUN UP WHICH CHANGED TO A DEAD MAG. UPON RETURNING TO BASE MAINTENANCE REMOVED THE MAGNETO AND FOUND THAT THE MAIN ROTOR SHAFT WHERE THE ROTOR GEAR M3827 MOUNTS ONTO THE SHAFT WAS SHEARED OFF.
